# SDR UIEA2013071600370

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,002 hours, 37,310 cycles
- System (JASC): 3446 · Non Radar Weather System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND PROX STATUS MESSAGE.  PERFORMED WIRING CHANGE IAW EO 6734A032 EGPWS SYST BITE AND GROUND CHECK GOOD, DMI 41175 CLEARED.
